# SDR SWAA032760

- Difficulty date: December 18, 2003
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,113 hours, 76,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INADVERTANT DEPLOYMENT OF L2 DOOR EVACUATION SLIDE BY CLEANING CREW.  REMOVED AND REPLACED L2 DOOR EVACUATION SLIDE PER MM.
